Semi-stabilité des courbes elliptiques

Volume 468 / 2009

Nicolas Billerey Dissertationes Mathematicae 468 (2009), 1-57 MSC: Primary 11G07 DOI: 10.4064/dm468-0-1

Abstract

\def\Qset{{\sym Q}}\def\Knr#1{{#1_{nr}}}% Let $K$ be a finite extension of $\Qset_2$ complete with a discrete valuation~$v$, $\overline{K}$ an algebraic closure of~$K$, and $\Knr{K}$ its maximal unramified subextension. Let $E$ be an elliptic curve defined over $K$ with additive reduction over $K$ and having an integral modular invariant~$j$. There exists a~smallest extension $L$ of $\Knr{K}$ over which $E$ has good reduction. For some congruences modulo~$12$ of the valuation $v(j)$ of $j$, we give the degree of the extension $L/\Knr{K}$. When $K$ is a quadratic ramified extension of $\Qset_2$, we determine explicitly this degree in terms of the coefficients of a~Weierstrass equation of~$E$.

Authors

  • Nicolas BillereyUniversité Pierre et Marie Curie – Paris 6
    Projet Théorie des Nombres, UMR 7586
    Case 247, 4, place Jussieu
    Institut de Mathématiques
    75252 Paris, France
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image